# SDR DL767962229

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Component: 07912
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM CDL RED TRACK LIGHT EXIT LENS MISSING FROM RT OVERWING EXIT.  REPLACED LENS AND BULB, OPN NORMAL.
